# SDR DALA2015112307169

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 38,292 hours, 25,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM ROW 1 TO ROW 14.  REPLACED BATTERY PACK AT BS 398.
